RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 3, Pages 421–428 (Mi mz959)  

This article is cited in 6 scientific papers (total in 6 papers)

Normal approximation for linear stochastic processes and random fields in Hilbert space

A. N. Nazarova

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm959

Full text: PDF file (193 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:3, 363–369

Bibliographic databases:

UDC: 519.214
Received: 27.12.1999

Citation: A. N. Nazarova, “Normal approximation for linear stochastic processes and random fields in Hilbert space”, Mat. Zametki, 68:3 (2000), 421–428; Math. Notes, 68:3 (2000), 363–369

Citation in format AMSBIB
\Bibitem{Naz00}
\by A.~N.~Nazarova
\paper Normal approximation for linear stochastic processes and random fields in Hilbert space
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 3
\pages 421--428
\mathnet{http://mi.mathnet.ru/mz959}
\crossref{https://doi.org/10.4213/mzm959}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1819145}
\zmath{https://zbmath.org/?q=an:0993.60050}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 3
\pages 363--369
\crossref{https://doi.org/10.1007/BF02674560}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900011}


Linking options:
  • http://mi.mathnet.ru/eng/mz959
  • https://doi.org/10.4213/mzm959
  • http://mi.mathnet.ru/eng/mz/v68/i3/p421

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Nazarova, “Logarifmicheskaya skorost skhodimosti v TsPT dlya sluchainykh lineinykh protsessov i polei v gilbertovom prostranstve”, Fundament. i prikl. matem., 8:4 (2002), 1091–1098  mathnet  mathscinet  zmath  elib
    2. Paulauskas V., “On Beveridge-Nelson decomposition and limit theorems for linear random fields”, Journal of Multivariate Analysis, 101:3 (2010), 621–639  crossref  mathscinet  zmath  isi  scopus
    3. Malik A., Woodroofe M., “A Central Limit Theorem for Linear Random Fields”, Stat. Probab. Lett., 81:11 (2011), 1623–1626  crossref  mathscinet  isi  scopus
    4. Banys P., “Clt for Linear Random Fields with Stationary Martingale-Difference Innovation”, Lith. Math. J., 51:3 (2011), 303–309  crossref  mathscinet  zmath  isi  scopus
    5. Mielkaitis E., Paulauskas V., “Rates of Convergence in the Clt for Linear Random Fields”, Lith. Math. J., 51:2 (2011), 233–250  crossref  mathscinet  zmath  isi  scopus
    6. Banys P., Paulauskas V., “Clt for Linear Random Fields with Martingale Increments”, Lith. Math. J., 52:1 (2012), 13–28  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:158
    Full text:78
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020